# SDR QXEA2023122600189

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 14,481 hours, 9,701 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Part number: MS288892
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 DEGREES BANK ON TAXI, LEFT MAIN STRUT COLLAPSE. REMOVED FROM SERVICE. INSPECTED LEFT MAIN LANDING GEAR STRUT IAW 12-12-07-220-801-A, STRUT LOW. SERVICED LH MAIN LANDING GEAR SHOCK STRUT IAW AMM TASK 12-12-07-600-805-A AS PRECAUTION. R+R LH MLG NITROGEN CHARGING VALVE IAW E175 CMM 32-11-01. PERFORMED LH MLG SHOCK STRUT SERVICING IAW E175 AMM 12-12-07-600-801-A. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
